RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1985, Volume 128(170), Number 1(9), Pages 35–49 (Mi msb2016)  

This article is cited in 8 scientific papers (total in 8 papers)

On the lower alternating integral of Pontryagin in linear differential games of pursuit

M. S. Nikol'skii


Abstract: In this article the concept of the lower alternating integral of Pontryagin, which differs from the analogous concept of A. Azamov (Mat. Sb. (N.S.), 1982, v. 118(160), № 3, p. 422–430), is introduced. The properties of this object are studied in comparison with those of the alternating integral of Pontryagin. A procedure is given for application of the lower alternating integral of Pontryagin to linear differential games of pursuit, with special consideration for the question of using the lower alternating integral of Pontryagin when there are countably many measurements of the phase vector. The results are illustrated in two known differential games: “the boy and the crocodile” and the “control example of Pontryagin”.
Bibliography: 18 titles.

Full text: PDF file (890 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1987, 56:1, 33–47

Bibliographic databases:

UDC: 517.977
MSC: Primary 28B20, 90D25, 90D26; Secondary 52A20
Received: 19.09.1984

Citation: M. S. Nikol'skii, “On the lower alternating integral of Pontryagin in linear differential games of pursuit”, Mat. Sb. (N.S.), 128(170):1(9) (1985), 35–49; Math. USSR-Sb., 56:1 (1987), 33–47

Citation in format AMSBIB
\Bibitem{Nik85}
\by M.~S.~Nikol'skii
\paper On the lower alternating integral of Pontryagin in linear differential games of pursuit
\jour Mat. Sb. (N.S.)
\yr 1985
\vol 128(170)
\issue 1(9)
\pages 35--49
\mathnet{http://mi.mathnet.ru/msb2016}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=805694}
\zmath{https://zbmath.org/?q=an:0621.90109|0607.90099}
\transl
\jour Math. USSR-Sb.
\yr 1987
\vol 56
\issue 1
\pages 33--47
\crossref{https://doi.org/10.1070/SM1987v056n01ABEH003022}


Linking options:
  • http://mi.mathnet.ru/eng/msb2016
  • http://mi.mathnet.ru/eng/msb/v170/i1/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Kurzhanskii, “Pontryagin's Alternated Integral in the Theory of Control Synthesis”, Proc. Steklov Inst. Math., 224 (1999), 212–225  mathnet  mathscinet  zmath
    2. A. B. Kurzhanskii, N. B. Melnikov, “On the problem of control synthesis: the Pontryagin alternating integral and the Hamilton–Jacobi equation”, Sb. Math., 191:6 (2000), 849–881  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Daryin A., “Nonlinear synthesis for uncertain systems with diverse types of constraints”, Nonlinear Control Systems 2001, Ifac Symposia Series, 2002, 1511–1516  isi
    4. Dar'in, AN, “Control under indeterminacy and double constraints”, Differential Equations, 39:11 (2003), 1554  mathnet  crossref  isi  elib
    5. Iskanadjiev I., “Duality of the Alternating Integral for Quasi-Linear Differential Games”, Nonlinear Anal.-Model Control, 17:2 (2012), 169–181  isi
    6. A. Azamov, I. M. Iskanadjiev, “Pontryagin’s Alternating Integral for Differential Inclusions with Counteraction”, Contributions to Game Theory and Management, 5 (2012), 33–44  mathnet
    7. Iskanadjiev I.M., “On the Pontryagin Lower Alternating Integral”, J. Automat. Inf. Sci., 45:2 (2013), 33–40  isi
    8. Iskanadjiev I.M., “Lower Pontryagin'S Alternating Integral For Differential Inclusions”, Cybern. Syst. Anal., 51:5 (2015), 782–791  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:405
    Full text:120
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020